Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 21, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 25, 2023, 11:24 PM MDT for San Miguel County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2023, 11:24 PM MDT (05:24 UTC)
- Expired
- May 26, 2023, 2:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County San Miguel County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
277
WGUS55 KABQ 260524
FFWABQ
NMC047-260830-
/O.NEW.KABQ.FF.W.0021.230526T0524Z-230526T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1124 PM MDT Thu May 25 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Northeastern San Miguel County in northeastern New Mexico...
* Until 230 AM MDT.
* At 1124 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Conchas Dam, Conchas Lake State Park, Conchas, Variadero, Maes,
Trujillo, Bell Ranch and Trementina.
This includes the following highways...
State Road 104 between Mile Markers 26 and 57...and
between Mile Markers 63 and 64...and
between Mile Markers 66 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3523 10395 3532 10445 3549 10477 3566 10478
3575 10454 3577 10421 3575 10400 3560 10384
3559 10384 3555 10381 3554 10380 3535 10374
FLASH FLOOD...RADAR INDICATED
$$
242 follow-up statements
736
WGUS75 KABQ 260729
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
129 AM MDT Fri May 26 2023
NMC047-260830-
/O.CON.KABQ.FF.W.0021.000000T0000Z-230526T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
129 AM MDT Fri May 26 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM MDT EARLY THIS
MORNING FOR NORTHEASTERN SAN MIGUEL COUNTY...
At 129 AM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, highways,
streets and underpasses as well as other poor drainage
and low-lying areas.
Some locations that will experience flash flooding include...
Conchas Dam, Conchas Lake State Park, Conchas, Variadero, Maes,
Trujillo, Bell Ranch and Trementina.
This includes the following highways...
State Road 104 between Mile Markers 26 and 57...and
near Mile Marker 64...and
between Mile Markers 67 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3523 10395 3532 10445 3549 10477 3566 10478
3575 10454 3577 10421 3575 10400 3560 10384
3559 10384 3555 10381 3554 10380 3535 10374
FLASH FLOOD...RADAR INDICATED
$$
24494
WGUS75 KABQ 260822
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
222 AM MDT Fri May 26 2023
NMC047-260832-
/O.EXP.KABQ.FF.W.0021.000000T0000Z-230526T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
222 AM MDT Fri May 26 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 230 AM MDT EARLY THIS MORNING
FOR NORTHEASTERN SAN MIGUEL COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3523 10395 3532 10445 3549 10477 3566 10478
3575 10454 3577 10421 3575 10400 3560 10384
3559 10384 3555 10381 3554 10380 3535 10374
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:13 PM MDT, 5 hours 11 minutes earlier.
Area forecast discussion, May 25, 6:13 PM MDT, 5 hours 11 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 613 PM MDT Thu May 25 2023 ...New AVIATION... .SYNOPSIS... Issued at 251 PM MDT Thu May 25 2023 Strong to severe storms are likely in eastern NM each afternoon and evening through Saturday with the greatest severe potential expected on Friday. Burn scar and localized urban flash flooding is possible in northern and eastern NM each day through Saturday as well. There will be a downtick in storm coverage Saturday through Tuesday then potentially another increase mid-next week in northern and eastern areas. Temperatures remain near to slightly below seasonal averages over the next 7 days. && .SHORT TERM... (This evening through Friday night) Issued at 251 PM MDT Thu May 25 2023 Getting off to a slightly later start early this afternoon, with convection currently confined to the Sangre De Cristos and already impacting the Hermit's Peak/Calf Canyon burn scar with potential flash flooding. Instability and shear are down slightly compared to yesterday as an upper level ridge pumps a bit over eastern NM. However, sufficient instability and shear is in place to warrant a few severe storms later this afternoon and through the evening hours as convection moves east into deeper Gulf moisture. In addition to the severe threat, flash flooding from torrential rainfall with relatively slow storm motion is possible across eastern NM this evening, but especially closer to the TX border where saturated grounds exist from the past couple of days soaking rainfall. The latest model solutions persist convection beyond midnight along/near the TX border given impressive low level southeast flow providing continual flow of Gulf moisture. Convective outflow from storms to the east will likely create gusty east canyon/gap winds into the RGV from Santa Fe south to Albuquerque overnight. Friday still looks to be the more impressive day with regard to severe potential, with an increase in shear as the ridge shifts east and gives way to increasing southwest flow aloft. 0-6km bulk shear is modeled to range form 40-55kts across eastern NM by late day, with sbCAPE values of 2500-3500J/kg and LIs up to 9C. Large hail, damaging winds, flash flooding and even tornados are all possible across eastern NM Friday afternoon/evening, with increasing probabilities closer to the TX border. Convection across eastern NM late Friday will likely send outflow westward and create another gusty east canyon/gap wind into the RGV from Santa Fe southward, but unfortunately these short-lived moisture intrusions aren't sufficient to get deep convection going west of the central mountain chain. && .LONG TERM... (Saturday through Wednesday) Issued at 251 PM MDT Thu May 25 2023 The dryline will continue to trigger afternoon storms in eastern NM over the weekend. The overall synoptic pattern on Saturday will be similar to that on Friday although mid-level winds are expected to turn slightly more southwesterly which will limit directional shear to some extent. The NAM is showing instability and shear similar to that on Friday although that appears to be an outlier considering that the GFS and Euro are much less bullish on these severe ingredients. Convection initiation is expected to be further south (south-central NM) before drifting northeastward into the east- central plains. However Friday afternoon/evening's storms and their outflows may have quite a big effect on when/where convection initiates on Saturday. The severe potential decreases on Sunday, but scattered showers and storms are likely once again in eastern NM. Repeated heavy rainfall in eastern NM will allow slow-moving storms to be able to produce flash flooding more quickly than they otherwise would. Afternoon precipitation chances Monday and Tuesday will be confined to the northern mountains as a mid-level ridge shifts overhead. While overall coverage will be limited, stationary storms over the mountains will be able to create burn scar flash flooding. A south to southwesterly breeze is expected mid-week as a trough ejects inland from the Pacific into the desert southwest. Dryline storms are possible once again Wednesday and Thursday, but the convection may be shifted eastward as drier air attempts to intrude from the west. Temperatures will hover right around average through mid-next week. && .AVIATION... (00Z TAFS) Issued at 558 PM MDT Thu May 25 2023 A broken line of showers and thunderstorms is forecast to track slowly eastward across northeast areas this evening, then southward across east central areas late tonight. Some storms are likely to produce large hail and damaging wind. In the wake of the line of storms, additional showers are forecast to develop across northeast and east central areas late tonight into Friday morning. Further, widespread low clouds will produce IFR and MVFR conditions east of the central mountain late tonight through much or all of Friday morning (depending on the location). Like last night into early this morning, a gusty east canyon wind is forecast to develop in the central valley late tonight into Friday morning. The east canyon wind will blow low clouds with MVFR conditions into Santa Fe early Friday morning. Breezy conditions will develop across much of the forecast area on Friday afternoon, and another round of scattered to numerous showers and thunderstorms are forecast along and east of the central mountain chain. Spottier and drier virga showers and thunderstorms are also expected Friday afternoon over the upper Rio Grande Valley, northwest mountains, northwest highlands, and northern parts of the middle Rio Grande Valley. && .FIRE WEATHER... Issued at 251 PM MDT Thu May 25 2023 Hot, dry and unstable conditions will prevail across western and portions of central NM through at least the middle of next week, while Gulf moisture fuels rounds of wetting storms from the central mountain chain eastward. An approaching Pacific trough will bring stronger southwest flow across western NM Friday and Saturday, resulting in a few hours of spotty critical fire weather conditions. Winds will trend down Sun/Mon as an upper level ridge develops and shifts east over the area. Increasing southwest flow aloft ahead of another Pacific trough going into the middle of next week may bring the return of spotty critical fire weather conditions to western and central NM, while wetting storms are likely across eastern NM along a dryline. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 48 84 47 81 / 0 0 0 0 Dulce........................... 42 77 40 76 / 10 10 10 5 Cuba............................ 47 78 44 76 / 5 5 5 10 Gallup.......................... 40 80 39 77 / 0 0 0 0 El Morro........................ 42 77 42 75 / 0 0 0 5 Grants.......................... 40 82 40 79 / 0 0 0 5 Quemado......................... 43 79 42 77 / 0 0 0 0 Magdalena....................... 51 81 51 79 / 0 0 0 10 Datil........................... 46 78 46 76 / 0 0 0 5 Reserve......................... 38 81 39 81 / 0 0 0 0 Glenwood........................ 50 85 49 85 / 0 0 0 0 Chama........................... 41 71 38 70 / 10 20 10 10 Los Alamos...................... 53 76 51 74 / 10 20 10 20 Pecos........................... 50 73 48 74 / 20 50 30 30 Cerro/Questa.................... 44 70 43 69 / 20 30 10 20 Red River....................... 38 64 38 64 / 20 50 20 30 Angel Fire...................... 36 67 37 67 / 30 60 40 30 Taos............................ 44 75 43 74 / 10 30 10 20 Mora............................ 44 70 45 71 / 30 60 50 30 Espanola........................ 54 83 50 81 / 10 10 10 10 Santa Fe........................ 54 78 51 76 / 10 30 10 20 Santa Fe Airport................ 52 81 50 79 / 10 20 10 20 Albuquerque Foothills........... 58 84 57 83 / 0 10 5 10 Albuquerque Heights............. 58 86 56 84 / 0 5 5 10 Albuquerque Valley.............. 55 89 55 86 / 0 5 5 10 Albuquerque West Mesa........... 56 86 55 84 / 0 5 5 10 Belen........................... 52 89 53 87 / 0 0 0 10 Bernalillo...................... 54 87 54 85 / 0 5 5 10 Bosque Farms.................... 50 89 52 86 / 0 5 0 10 Corrales........................ 55 87 55 86 / 0 5 5 10 Los Lunas....................... 51 89 53 86 / 0 5 0 10 Placitas........................ 55 84 54 82 / 5 10 10 10 Rio Rancho...................... 56 86 55 85 / 0 5 5 10 Socorro......................... 56 90 56 88 / 0 0 0 10 Sandia Park/Cedar Crest......... 49 78 50 75 / 5 10 10 10 Tijeras......................... 51 80 51 78 / 5 10 10 10 Edgewood........................ 46 80 48 78 / 10 20 10 20 Moriarty/Estancia............... 47 81 45 79 / 10 20 10 20 Clines Corners.................. 48 75 47 73 / 20 50 30 20 Mountainair..................... 49 80 48 77 / 0 10 5 20 Gran Quivira.................... 50 81 49 78 / 0 10 5 20 Carrizozo....................... 58 84 55 81 / 5 10 10 20 Ruidoso......................... 50 77 49 73 / 20 20 20 30 Capulin......................... 47 70 49 70 / 30 50 40 30 Raton........................... 47 75 48 75 / 30 60 30 20 Springer........................ 46 76 50 76 / 50 60 40 20 Las Vegas....................... 47 71 48 72 / 40 60 50 30 Clayton......................... 53 71 54 73 / 60 40 50 30 Roy............................. 49 71 52 72 / 70 60 60 40 Conchas......................... 55 78 56 79 / 50 60 70 40 Santa Rosa...................... 56 77 55 78 / 30 60 50 30 Tucumcari....................... 55 77 56 77 / 60 40 70 30 Clovis.......................... 56 75 56 77 / 70 40 60 40 Portales........................ 57 76 58 80 / 60 40 60 40 Fort Sumner..................... 58 80 58 80 / 20 40 50 30 Roswell......................... 64 87 62 88 / 20 30 30 30 Picacho......................... 57 83 55 81 / 30 40 30 30 Elk............................. 51 82 51 80 / 20 20 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...11 LONG TERM....16 AVIATION...44
In the hours before
Local storm report, May 25, 9:23 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
923 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 8 SE TUCUMCARI 35.10N 103.61W
05/25/2023 QUAY NM PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Local storm report, May 25, 9:47 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
947 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 5 N UTE LAKE STATE PARK 35.44N 103.50W
05/25/2023 E1.00 INCH HARDING NM STORM CHASER
TWITTER VIDEO SHOWING ESTIMATED QUARTER SIZE
HAIL NORTHWEST OF LOGAN.
&&Local storm report, May 25, 10:08 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1008 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL 1 E TUCUMCARI 35.17N 103.71W
05/25/2023 E1.75 INCH QUAY NM STORM CHASER
&&
RJHLocal storm report, May 25, 10:10 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1010 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL TUCUMCARI 35.16N 103.72W
05/25/2023 E1.00 INCH QUAY NM AMATEUR RADIO
&&
44Local storm report, May 25, 10:43 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1043 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD 1 S TUCUMCARI 35.15N 103.72W
05/25/2023 QUAY NM PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&
RJHLocal storm report, May 25, 10:51 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1051 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL 5 N WHEATLAND 34.98N 103.36W
05/25/2023 M2.00 INCH QUAY NM PUBLIC
REPORT FROM MPING: 2.00 IN.
&&
RJHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:10 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| May 25, 6:14 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| May 25, 6:25 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 25, 6:40 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora | 2 hr |
| May 25, 6:44 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 61 min |
| May 25, 6:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 59 min |
| May 25, 6:48 PM MDT | Special Weather Statement | ABQ | Union | 42 min |
| May 25, 7:00 PM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| May 25, 7:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 54 min |
| May 25, 7:07 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 25, 7:30 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| May 25, 7:41 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| May 25, 7:41 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 64 min |
| May 25, 7:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 62 min |
| May 25, 7:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| May 25, 7:51 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| May 25, 7:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 45 min |
| May 25, 7:57 PM MDT | Special Weather Statement | ABQ | Union | 48 min |
| May 25, 8:12 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 3 hr |
| May 25, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 25 min |
| May 25, 8:17 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 13 min |
| May 25, 8:22 PM MDT | Tornado Warning | ABQ | Union | 15 min |
| May 25, 8:29 PM MDT | Areal Flood Advisory | ABQ | Quay | 37 min |
| May 25, 8:42 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 63 min |
| May 25, 8:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 45 min |
| May 25, 9:06 PM MDT | Flash Flood Warning | ABQ | Quay | 3 hr |
| May 25, 9:12 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| May 25, 9:15 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 45 min |
| May 25, 9:15 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 45 min |
| May 25, 9:17 PM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 25, 9:29 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 3 hr |
| May 25, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 25, 9:51 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 39 min |
| May 25, 9:58 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 48 min |
| May 25, 10:00 PM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 3 hr |
| May 25, 10:15 PM MDT | Flash Flood Warning | ABQ | Quay, San Miguel | 3 hr |
| May 25, 10:18 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 57 min |
| May 25, 10:31 PM MDT | Flash Flood Warning | ABQ | Curry, Quay | 3 hr |
| May 25, 10:40 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 65 min |
| May 25, 11:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 62 min |
| May 25, 11:44 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 61 min |
| May 26, 12:08 AM MDT | Flash Flood Warning | ABQ | Quay, San Miguel | 2 hr |
| May 26, 12:44 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Guadalupe, Quay, San Miguel | 61 min |
| May 26, 1:18 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 57 min |
| May 26, 1:28 AM MDT | Flash Flood Warning | ABQ | Curry, Quay | 3 hr |
| May 26, 1:45 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 60 min |
| May 26, 2:14 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 61 min |
| May 26, 2:58 AM MDT | Special Weather Statement | ABQ | Guadalupe | 17 min |
| May 26, 3:04 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 56 min |
| May 26, 3:11 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 64 min |
| May 26, 3:54 AM MDT | Flash Flood Warning | ABQ | Curry, Roosevelt | 3 hr |
| May 26, 4:55 AM MDT | Special Weather Statement | ABQ | De Baca | 35 min |
| May 26, 7:01 AM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay, Roosevelt, San Miguel | 3 hr |
| May 26, 12:41 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| May 26, 12:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 26, 1:02 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| May 26, 1:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 66 min |
| May 26, 1:43 PM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| May 26, 2:02 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 43 min |
| May 26, 2:07 PM MDT | Special Weather Statement | ABQ | Bernalillo | 23 min |
| May 26, 2:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 26, 2:25 PM MDT | Tornado Warning | ABQ | Santa Fe, Torrance | 50 min |
| May 26, 2:32 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance | 118 min |
| May 26, 2:50 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| May 26, 3:13 PM MDT | Tornado Warning | ABQ | San Miguel, Torrance | 47 min |
| May 26, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 65 min |
| May 26, 3:51 PM MDT | Flood Watch | ABQ | Curry, Harding, Quay, Roosevelt, San Miguel | 32 hr |
| May 26, 3:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| May 26, 4:00 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 30 min |
| May 26, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 61 min |
| May 26, 4:31 PM MDT | Special Weather Statement | ABQ | Colfax | 44 min |
| May 26, 4:39 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 66 min |
| May 26, 5:03 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 57 min |
| May 26, 5:12 PM MDT | Tornado Warning | ABQ | Torrance | 33 min |
| May 26, 5:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 40 min |
| May 26, 5:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 26, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 44 min |
| May 26, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 44 min |
| May 26, 5:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 26, 5:50 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.